Exact parametric restrictions for 3-cycles in the RSS model: A complete and comprehensive characterization
Liuchun Deng,
M. Khan and
Tapan Mitra
Journal of Mathematical Economics, 2020, vol. 90, issue C, 48-56
Abstract:
This paper presents necessary and sufficient conditions for 3-period cycles in the two-sector Robinson–Solow–Srinivasan (RSS) model, taking as its point of departure an independently-(and simultaneously-) discovered exact discount-factor restriction for a general class of growth models by Mitra and Nishimura–Yano (MNY) in 1996. Our investigation of this remarkable result in the specificity of the RSS model enables a broadened inquiry that goes beyond the discount factor to parameters of labor-productivity and capital-depreciation. Since the RSS model, despite its concrete simplicity, is not covered by the general MNY model, the exact discount-factor restriction presented here does not follow from the MNY theorem, and necessitates new argumentation. Furthermore, we present a novel exact parametric region as our second result.
Keywords: Two-sector model; Optimal policy function; 3-period cycles; Exact parametric restrictions (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300641
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:90:y:2020:i:c:p:48-56
DOI: 10.1016/j.jmateco.2020.05.008
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().